Previous |  Up |  Next

Article

References:
[1] T. Ando: Concavity of Certain Maps on Positive Definite Matrices and Apphcations to Hadamard products. Linear Algebra Appl. 26 (1979) 203-241. DOI 10.1016/0024-3795(79)90179-4 | MR 0535686
[2] E. F. Beckenbach, R. Bellman: Inequalities. Springer-Verlag 1965. MR 0192009 | Zbl 0186.09605
[3] Achim Clausing: Kantorovich-type inequalities. American Mathematical Monthly, 89 (1982) 314-330. DOI 10.2307/2321725 | MR 0653510
[4] K. H. Hardy J. E. Littlewood, and K. Pólya: Inequalities. Cambridge University Press 1952. MR 0046395
[5] Erwin Lutwak: On Power Means of Positive Quadratic Forms. Linear Algebra Appl. 57 (1984) 13-19. MR 0729257
[6] I. Schur: Bemerkungen zur Theorie der beschränkten Bilinearformen mit unendlich vielen Veränderlichen. J. Reine Angew. Math. 140 (1911) 1 - 28.
[7] Czeslaw Stepniak: Ordering of Nonnegative Definite Matrices with Applications to Comparison of Linear Models. Linear Algebra and Appl. 70 (1985) 67-71. MR 0808532
[8] K. P. H. Styan: Hadamard products and multivariate statistical analysis. Linear Algebra and Appl. 6 (1973) 217-240. DOI 10.1016/0024-3795(73)90023-2 | MR 0318177 | Zbl 0255.15002
[9] Theodore Tollis: An inequality involving determinants of positive definite hermitian matrices. Abstracts of AMS, January 1985.
Partner of
EuDML logo